# SDR ASAA2023031942434

- Difficulty date: March 19, 2023
- Submitted: March 21, 2023
- Operation: Air carrier
- Aircraft: N537AS
- Make and model: Boeing 737890
- Aircraft serial: 35204
- Aircraft time: 41,156 hours, 11,910 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 2073771007
- Condition: Missing
- Location: Rh Galley Next T
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXIT SIGN MISSING AFT RT GALLEY. GROUNDED - YES. REPLACED EXIT SIGN COVER IN AFT RH GALLEY NEXT TO R2 DOOR REF. B737-800 AMM 33-51-01.
